Fake Lipitor (Atorvastatin) tablets

  anchor 09:04 29 Jul 05
Locked

Not a computer issue, but I feel important enough to bring to members attention. I hope FE will agree.

"Thousands of packets of an anti-cholesterol drug taken by millions of Britons as a treatment for heart disease are to be recalled after the discovery of counterfeit pills awaiting distribution to NHS patients".

If you are taking it, (as I am), check your supply.
Full article here:

click here

  octal 14:54 29 Jul 05

This is a PDF of the alert from the MHRA click here

  octal 14:55 29 Jul 05

Sorry, forgot the press release click here also a PDF.

  anchor 15:24 29 Jul 05

Thanks for the link. The statement of the MHRA that it was their vigilance that led to the discovery of the counterfeit drug "seems" to be in conflict with the report on The Times site.

This said "The alarm was raised last week after customs officers confirmed that they had intercepted fakes in the Dutch port of Rotterdam in late May". I take this to mean Dutch customs officers.

By the way, it is only 20mg tablets that are affected.

  subyroo 22:19 04 Aug 05

On another note re Lipitor the University of California are doing research into the side effects of this drug as they are far and wide ie. loss of taste - decrease sense of smell - short term memory loss - muscle & joint aches and pains etc.

I was prescribed this drug by my GP to lower my Cholesterol and suffered from all of the above and have participated in the University study.

  subyroo 22:21 04 Aug 05

Addendum to the above post: The University of California is conducting research into the side effects of ALL Statin Drugs of which Lipitor & Zocor are members.

This thread is now locked and can not be replied to.

Nintendo Switch review: Hands-on with the intuitive modular console and its disappointing games…

1995-2015: How technology has changed the world in 20 years

This abstract video touches on division in our technologic world

Best alternatives to iTunes for Mac | Best music players for macOS: Free your music from the…